# SDR REXA2022011900127

- Difficulty date: January 15, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Bs 295-310 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG18R IS CORRODED BETWEEN FS295 AND FS310.  INSTALLED NEW STGR 18R P/N: SH670-31631-1 SECTION FROM FS 280.00 TO FS 310.00 IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ 900 SRM 51-42-21-001-001-A01.
